# SDR 98ZZZX1542

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120MP
- Make and model: Cndair CL6002A12
- Aircraft serial: 3034
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 200811218
- Condition: Corroded
- Location: Nlg
- Part time: 4,713 hours
- Component: Rotol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THE NLG AXLE FROM THE SLIDING TUBE, CORROSION WAS NOTICED.  AFTER CLEANING TO DETERMINE THE DEPTH OF THE DAMAGE, IT WAS DETERMINED BY DOWTY THAT THE PART WAS SCRAP BECAUSE THE DAMAGE WAS GREATER THAN .005 INCH DEEP IN ONE AREA.  THE CORROSION WAS IN THE INNER BORE OF THE AXLE HOUSING.  LANDINGS, 3,402.
